# SDR AALA990826

- Difficulty date: May 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1433
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE IN FUSELAGE SKIN 18 INCHES UP FROM AFT STAIR CUT OUT RIGHT SIDE STATION 1433.  CUT OUT DAMAGE.  INSTALLED FLUSH REPAIR PER SRM 53-40 FIG 1.  (M)
